Fixed point results for multivalued mappings of Ciric type via F-contractions on quasi metric spaces

dc.contributor.authorShatanawi, Wasfi
dc.contributor.authorAltun, Ishak
dc.contributor.authorDag, Hacer
dc.date.accessioned2021-01-14T18:10:36Z
dc.date.available2021-01-14T18:10:36Z
dc.date.issued2020
dc.departmentKKÜ
dc.descriptionAltun, Ishak/0000-0002-7967-0554
dc.description.abstractIn this paper, we present some fixed point results for multivalued mappings with both closed values and proximinal values on left K-complete quasi metric spaces. We also provide a nontrivial example to illustrate our results.en_US
dc.description.sponsorshipPrince Sultan University [RG-DES-2017-01-17]en_US
dc.description.sponsorshipThe authors are thankful to the referees for making valuable suggestions leading to the better presentations of the paper. This work was supported by the Prince Sultan University through the Research Group NAMAM under Grant RG-DES-2017-01-17.en_US
dc.identifier.citationShatanawi, Wasfi, Altun, Ishak and Dağ, Hacer.(2020), "Fixed point results for multivalued mappings of Ćirić type via F-contractions on quasi metric spaces" Open Mathematics, vol. 18(1), 284-294.en_US
dc.identifier.doi10.1515/math-2020-0149
dc.identifier.endpage294en_US
dc.identifier.issn2391-5455
dc.identifier.scopus2-s2.0-85086221521
dc.identifier.scopusqualityQ1
dc.identifier.startpage284en_US
dc.identifier.urihttps://doi.org/10.1515/math-2020-0149
dc.identifier.urihttps://hdl.handle.net/20.500.12587/12696
dc.identifier.volume18en_US
dc.identifier.wosWOS:000537813000001
dc.identifier.wosqualityQ3
dc.indekslendigikaynakWeb of Science
dc.indekslendigikaynakScopus
dc.language.isoen
dc.publisherDE GRUYTER POLAND SP Z O Oen_US
dc.relation.ispartofOPEN MATHEMATICS
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectfixed pointen_US
dc.subjectmultivalued mappingsen_US
dc.subjectquasi metric spaceen_US
dc.titleFixed point results for multivalued mappings of Ciric type via F-contractions on quasi metric spacesen_US
dc.typeArticle

Dosyalar

Orijinal paket
Listeleniyor 1 - 1 / 1
Yükleniyor...
Küçük Resim
İsim:
Fixed point results for multivalued mappings of Ciric type via F-contractions on quasi metric spaces.pdf
Boyut:
1.22 MB
Biçim:
Adobe Portable Document Format
Açıklama:
Tam metin/Full text